Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Should I continue the pill if I have little spotting ?

Hi, I ve been taking the pill Loette for over an year now. At the moment I m taking the pills and I still have 8 pills to go. I am taking them every evening, haven t missed any. The problem is that sinse yesterday I m having spotting , like in the last days of the period. I ve never had this before. What should I do? Should I stop the pills, wait for my period to finish or finish the last 8 pills? Thank you.
Asked On : Fri, 7 Jan 2011
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,thanks for query.Please do not stop the medicines.At times when the pills are not taken on same time every day during end of cycle this can happen.Please continue normally and finish the pack.If you have bleeding like normal cycle then only stop the drug and start a new as pack as per routine.
wishing you good health.
Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor